| Model Number |
30012 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that before inserting a dlp coronary artery ostial cannula into the patient, it was reported that the device had a blockage when injecting into the coronary ostia.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no packaging damaged (outer box, inner package, or sterile barrier).Other devices in the same shipping box/container were not damaged.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of a blockage in the tip, the outer portion of the tip was removed, and the blockage is visible.The device was connected to a syringe filled with di water and when it was engaged there was no flow observed.Reason for return was confirmed.Correction d4: unique identifier (udi) # updated.Correction h6: imf (annex f) code updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.